# SDR AALA20090821LGA02

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,923 hours, 35,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 22D SEAT MOUNTED ESCAPE PATH LIGHT BULBS.  REPLACED LAMP AT 22D SEAT MOUNTED ESCAPE PATH LIGHT, OPS CHECK GOOD.
